# SDR CALA2025022400411

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 60,084 hours, 21,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY EXIT LIGHTS INOP.SUPPORT TASK NSA EMX N/R 00024.MID CABIN EMERGENCY EXIT LIGHTS INOP.SUPPORT TASK NSA EMX N/R 00024. 37-800 AMM 33-51-06-960-805. OPS CHECK GOOD I.A.W B737-800 AMM 33-51-06-960-805. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00024.   REMOVED SEAT ROW 10DEF AIR GRILLE I.A.W B737-800 AMM 21-23-03-00 0-801. REMOVED SEAT ROW 10D-EF BATTERY PACK M1676 (P/N#AD-717-0 1-100, S/N#260191)I.A.W B737-800 AMM 33-51-06-960-805.INSTALLED SEAT ROW 10DEF BATTERY PACK M1676 (P/N#AD-717-01-100, S/N280778) I.A.W B737-800 AIPC 33-51-06-02 AND AMM 33-51-06-960-805. CLOSED AIR GRILLE AT SEAT ROW 10DEF IAW B737-800 AMM 21-23-03-400-802. PERFORMED OPS CHECK FOR SEAT ROW 10DEF BATTERY PACK M1676 EEPL AND FLOOR PROXIMITY LIGHTS FROM SEAT 7ABC TO SEAT 14ABC.
